# SDR FDEA202404210650

- Difficulty date: April 21, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 38,767 hours, 21,402 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PFM EA#: 6-5750-T0378801 P1 FOUND NEW CRACK AT LH WING CTR FLAP RIB26 BTWN STGR 2.7-2.8 ACCOMPLISHED THE CAT.A FLANGE REPAIR AT RIB 26 UPPER FLANGE S-2.7~S-2.8, THE REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100 I.A.W FEDEX EA NO:T6-5750-T0378801 P1, SEQ NO:1119,   TITLE: WINGS-FLIGHT SURFACES-LH CENTER FLAP-CRACKS IN UPPER FLANGES OF RIBS   11,12,13,20,25 AND 26, WITH OVERSIZED HOLE ON UPPER SKIN AT RIB 11-
